# SDR SWAA2020092418038

- Difficulty date: September 11, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6DEF EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK LOCATION M1674.  OPS CHECKS GOOD, PER MM 33-51-06.
